# SDR A6WA200740089

- Difficulty date: February 28, 2007
- Submitted: April 4, 2007
- Operation: Air carrier
- Aircraft: N453AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7838
- Aircraft time: 8,508 hours, 8,165 cycles
- Engine: Ge CF343B1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 6013501251
- Condition: Cracked
- Location: Fs 621-625 S14l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT SIDE FS 621.00 TO FS 625.30 INTERCOSTAL AT STR 14L IS CRACKED NEAR RADIUS APPROX 1.2 INCH LONG.  MAINTENANCE REMOVED AND REPLACED LT INTERCOSTAL PN 601-35012-51 IAW SRM 51-42-06.  (K)
